# SDR IXXA20141001022

- Difficulty date: September 26, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 54,403 hours, 18,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: 803311
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR RESERVOIR DEPLOYED.  FAULT ISOLATED TO DOOR ASSIST BOTTLE DIAPHRAGM.  REMOVED, REPAIRED, SERVICED & INSTALLED L1 RESERVOIR IAW AMM 52-61-3 & AMM 12-15-10.  LEAK & OPERATION CHECK SATISFACTORY.
